Ashley (disturbedme) wrote in thequestionclub,
Ashley
disturbedme
thequestionclub

Antibiotics

So I posted earlier that I may have lyme disease. My one doctor hasn't told me yet what he believes the test means, so I went to another doctor and showed him the test results and he thinks I may, but he's not for sure. He put me on Doxycycline for three weeks.

My question:

I've been on the antibiotics for only two days. I noticed my lymph nodes were kind of sore this morning (and prior to treatment, they were not). What does this mean? Do antibiotics make your lymph nodes sore? Does this mean it's stirring up the infection and working? What does it mean? Has anyone noticed this while taking antibiotics?

Just curious.
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 9 comments